# SDR CALA2023112903504

- Difficulty date: November 27, 2023
- Submitted: November 29, 2023
- Operation: Air carrier
- Aircraft: N59053
- Make and model: Boeing 767424ER
- Aircraft serial: 29448
- Aircraft time: 91,441 hours, 12,922 cycles
- System (JASC): 2300 · Communications System
- Part: Transceiver
- Part number: 405040ATHD
- Part serial: 21436916
- Condition: Inoperative
- Location: Sbb, 300d
- Part time: 3,046 hours, 439 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

LOST DATALINK. AFTER CMU AC L RESET PER FOM 5.50.5, LOST ACARS PRINTER AND UNABLE TO MAKE SATCOM CALLS. ABLE TO RECEIVE SATCOM CALLS ONLY. CB RESETS PER FLIGHT MANUAL FAILED TO REGAIN LOST COMM SYSTEMS. SBB FAILED LIGHT ILLUMINATED ON MMUII PANEL, REMOVED AND REPLACED SBU TRANSCEIVER REF AMM 23-15-01-000-801-C1, DURING OP CHECK, CALL WAS UNABLE TO COMPLETE. AN AUTOMATED MESSAGE WOULD PLAY "CALL HAS BEEN REGISTERED AS SPAM". UNABLE TO COMPLETE OP TRANSCEIVER, AV OFF 64-2315-9-0002 6916 ON 64-2315-9-0002 0222 TRANSCEIVER, AV OFF 64-2315-9-0002 6916 ON 0000 CHECK REQUIRES SERVICE PROVIDER REGISTRATION. PARTS USED: 64-2315-9-0002,QTY :1 ROTABLE PARTS CHANGE WAS INDICATED - TT # 1501907 SN OFF 6916 PERFORMED AMM FANS (CPDLC/ADS-C) OPS TEST AND PASSED. PRINTER WORKED PROPERLY. ABLE TO MAKE A CALL FROM THE PLANE TO MY PHONE WITH NO ISSUES. AFTER TALKING TO UNITED ENGINEER THEY FEEL THE ISSUE IS IN THE UNITED NETWORK AND NOT WITH THE AIRCRAFT. TRIED CALLING ON ANOTHER 767 AND FAILED CALLING WITH THE PRELOADED NUMBERS. REF AMM23-22-00-710-801-C1.
